You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Colloquium Mathematicum
1987/52/1
Means on adjunction spaces
Download
PDF
- Means on adjunction spaces
Article
Original scientific text
Title
Means on adjunction spaces
Authors
P. W. Harley, III
1
,
G. J. Michaelides
2
Affiliations
Columbia, South Carolina
Tampa, Florida
Colloquium Mathematicum
1987/52/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
29-38
Main language of publication
English
Published
1987
Exact and natural sciences
mathematics